# SDR AALA201905269003

- Difficulty date: May 25, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,834 hours, 18,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS FORWARD PASSENGER DOOR DAMPER CORRODED. REMOVED AND REPLACED FORWARD PASSENGER DOOR DAMPER IAW AMM 52-11-27.
